MAUDE Adverse Event Report: MEDICAL ILLUMINATION INTRNATION INC. MI-1000; SURGICAL LIGHT

MEDICAL ILLUMINATION INTRNATION INC. MI-1000; SURGICAL LIGHT
Model Number 061525
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Custmer complaint #(b)(4) was issued for an mi-1000 light system (model: 061525 / s/n: (b)(6).Based on a few pictures provided to us, it appears that all 3 counter sink screws that secure the down tub to the ceiling mount had sheared off causing the light system to fail.We were unable to retrieve any sample material for evaluation.We cannot definitively dertermine a root cause of this issue.The force needed to shear one 8-32 screw is roughly 854lbs in single shear, since there are 3 screws and with a fos of 5 we are still seeing 500lbs to fail.If we acquire any addtional information on this issue, we will amend this report as necessary.
 
Event or Problem Description
On november 30th, it was reported to medical illumination that an mi-1000 light system had separated from the down tub to the ceiling mount.The reporter also stated someone had received stitches.We were unable to confim this due to location (seoul, korea).

Brand Name
MI-1000
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
MEDICAL ILLUMINATION INTRNATION INC.
19749 dearborn street
chatsworth CA 91311
Manufacturer (Section G)
MEDICAL ILLUMINATION INTRNATION INC.
19749 dearborn street
chatsworth CA 91311
Manufacturer Contact
robert hess
19749 dearborn street
chatsworth, CA 91311
8188383025
MDR Report Key18439766
Report Number2028295-2023-00002
Device Sequence Number7092654
Product Code FST
UDI-Device Identifier00816835020171
UDI-Public00816835020171
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K100388
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number061525
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Initial Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown